International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 221-229
Research Papers

Integrals of operator-valued functions

Raimond A. Struble

North Carolina State University, P.O. Box 8205, Raleigh 27695-8205, NC, USA

Received 25 April 1987; Revised 3 June 1987

Copyright © 1988 Raimond A. Struble. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Mikusinski-type expansions of operator-valued functions are discussed in some detail. As a natural part of the development, a “kernel” concept for operators is proposed and an elaborate system of convolution quotients in one and two variables is obtained.